Alert archive / Texas / River Flood Warnings in 2022
River Flood Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Oct 28, 2022, 2:49 PM CDT for Dallas County, Texas. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 28, 2022, 2:49 PM CDT (19:49 UTC)
- Expired
- Oct 29, 2022, 1:52 AM CDT
- In force
- 11 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 84.38 ft at Oct 28, 2022, 3:00 PM CDT.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
644
WGUS44 KFWD 281949
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
249 PM CDT Fri Oct 28 2022
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-291000-
/O.NEW.KFWD.FL.W.0021.221028T1949Z-221029T0952Z/
/DWRT2.1.ER.221028T1924Z.221028T2000Z.221028T2151Z.NO/
249 PM CDT Fri Oct 28 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...White Rock Creek Near White Rock Creek At Greenville Ave.
* WHEN...From this afternoon to late tonight.
* IMPACTS...At 88.0 feet, Moderate flooding will occur along the
creek. Ball fields at Moss Park are completely flooded.
* ADDITIONAL DETAILS...
- At 2:15 PM CDT Friday the stage was 83.4 feet.
- Flood stage is 84.0 feet.
- Forecast...The river is expected to rise to a crest of 86.5
feet late this afternoon. It will then fall below flood stage
late this afternoon.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
791 follow-up statement
748
WGUS84 KFWD 290652
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
152 AM CDT Sat Oct 29 2022
...The Flood Warning is cancelled for the following rivers in
Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
TXC113-290800-
/O.CAN.KFWD.FL.W.0021.000000T0000Z-221029T0652Z/
/DWRT2.1.ER.221028T1924Z.221028T2000Z.221028T2040Z.NO/
152 AM CDT Sat Oct 29 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* ADDITIONAL DETAILS...
- At 1:15 AM CDT Saturday the stage was 76.9 feet.
- Forecast...The river will continue falling to around 71 feet
by Saturday evening.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
StalleyWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 28, 1:49 PM CDT, 1 hour earlier.
Area forecast discussion, Oct 28, 1:49 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Fort Worth TX 149 PM CDT Fri Oct 28 2022 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Sunday Morning/ A lull in precipitation is occurring behind the shortwave that brought the initial round of showers and storms. The mid-level low center is currently moving into the western fringes of the CWA and will continue on eastward through the region. As the mid and upper-level low center moves overtop, wrap-around precipitation is expected to linger through the day. An additional round of embedded storms within the larger rain shield will be possible in the later afternoon hours, as increased mid- level lapse rates return overhead. A strong to marginally severe storm or two cannot be ruled out in our far southern Central Texas counties, with hail the main threat for any stronger storm. Widespread cloud cover and rain will keep North and Central Texas cool over the afternoon and evening hours, with high temperatures only peaking into the mid 50s to mid 60s this afternoon. Winds at the surface and aloft will begin to back to northerly flow, which will promote cold air advection and in turn lower temperatures a bit more over Saturday morning. Morning lows at the start of the weekend will bottom out in the 40s and 50s, while highs are only able to get into the 60s during the afternoon hours. As the mid and upper-level low continues to traverse east/northeast out of the region over the day on Saturday, precipitation will come to an end from west to east over the afternoon hours. Cloud cover will be slower to move out from west to east as wrap- around moisture will persist overhead. Overall with this rainfall event, a widespread rainfall amount of 1-3" is expected, with isolated higher amounts up to 4" possible within pockets of heavier rain. Northwest winds, clearing skies, and Sunday morning lows in the 40s and 50s will end out the short term period Prater && .LONG TERM... /Issued 254 AM CDT Fri Oct 28 2022/ /Sunday Onward/ Following the gradual departure of the upper low to the east, skies will clear out early on Sunday, and it should be a pleasant end to the weekend as large-scale subsidence overspreads the area. Zonal flow aloft will prevail into early next week, while temperatures return to near normal with highs in the 70s and lows in the 50s. Excellent weather is expected on Halloween with mostly clear skies and fairly light winds for all holiday festivities. Temperatures will mostly be in the 60s on Monday evening. Medium range guidance indicates another progressive trough sweeping through portions of the southern CONUS during the Tuesday/Wednesday time frame, but much uncertainty exists on its trajectory which will impact the degree of moisture recovery prior to its arrival. For this reason, rain chances will remain absent from the public forecast at this time, but if a slower solution materializes, this disturbance could result in another round of rainfall for a portion of the CWA. The pattern will remain highly amplified through the end of the week, typical of mid autumn, and another strong upper trough could impact the region in the day 7-8 time period. -Stalley && .AVIATION... /NEW/ /18Z TAFs/ Conditions will continue to waver between VFR and IFR over the next few hours as light rain and lowered cigs/vis come and go ahead of the next round of more extensive precipitation that will move in later this afternoon. Within the expected showers, additional embedded storms are possible between 20-0Z today at all TAF sites. Within any heavier rain or storms, expect visibilities to devolve to IFR. Periods of heavy rain will continue to be possible, with cigs and visibility diminishing in those periods. Otherwise, expect light rain to continue through the evening hours. Near to complete saturation is expected to persist through the overnight hours into Saturday, so have kept BR in through 22Z on Saturday. IFR cigs will last through the next 24 hours, as the rain comes to an end by the afternoon hours. Visibilities will begin to increase over the course of the TAF period as precipitation begins to move out from west to east, seen in the DFW TAF at 22Z on Saturday. Prater && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 54 62 53 70 52 / 90 20 0 0 0 Waco 54 64 51 74 49 / 70 10 0 0 0 Paris 55 62 53 67 48 / 100 70 5 0 0 Denton 51 63 48 70 46 / 90 20 0 0 0 McKinney 53 61 50 69 47 / 100 30 0 0 0 Dallas 55 62 53 69 52 / 90 30 0 0 0 Terrell 54 61 52 69 49 / 100 50 0 0 0 Corsicana 56 62 54 71 52 / 90 20 0 0 0 Temple 53 65 50 74 50 / 40 5 0 0 0 Mineral Wells 51 63 48 72 47 / 70 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Oct 28, 2:25 PM CDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 225 PM CDT Fri Oct 28 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 225 PM CDT Fri Oct 28 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected across most of the area this afternoon and evening. The potential for severe weather is low, but a few storms along and south of I-20 could contain hail during the late afternoon. Periods of heavy rain may also result in localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:47 PM CDT | River Flood Warning | FWD | Dallas | 23 hr |
| Oct 28, 4:44 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Oct 28, 4:54 PM CDT | Areal Flood Advisory | FWD | Eastland, Erath, Palo Pinto, Stephens | 3 hr |
| Oct 28, 6:22 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Navarro, Tarrant | 3 hr |
Nearby
River Flood Warnings in Texas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.